MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT231214
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: the endograft was implanted in (b)(6) 2014 as an aorto-bi-iliac bypass in order to treat an uncomplicated abdominal aortic aneurysm.On (b)(6) 2015, the endograft was explanted due to a type ii endoleak.
 
Additional Manufacturer Narrative
Date of event: updated.Event description: updated.If implanted, give date: added date.If explanted, give date: corrected date.Code 213 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.Code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), complications associated with the use of the gore® excluder® aaa endoprosthesis may include but are not limited to: endoleaks.Both the explanted gore® excluder® trunk-ipsilateral leg component rmt231214/11889297 and the gore® excluder® contralateral leg component pxc141200/11922062 were returned to geprovas for investigation.Tissue was present.Scattered plaques of dark red/brown and yellow/tan tissue were observed on the abluminal surfaces.Minimal plaques of red/brown tissue were present on the luminal surfaces.All lumens appear widely patent when looking in from the poles.Lumen patency for the entire device could not be determined with the information provided.Segments 1 and 2 consisted of tan/brown tissue, which was not adherent to the devices.The contralateral leg component was contained within the contralateral gate of the trunk.From gross images, no material disruptions were identified.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2014, this patient underwent endovascular treatment for uncomplicated abdominal aortic aneurysm and was therefore treated with gore® excluder® aaa endoprostheses.On an unknown date in march 2016, follow-up imaging revealed a type ii endoleak.On an unknown date in 2017, follow-up imaging identified an aneurysm enlargement with a diameter measuring 54x44 mm.Reportedly, the amount of the aneurysm increase was unknown.On (b)(6) 2018, the endoprothesis were explanted due to the type ii endoleak.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8247563
Report Number2017233-2019-00033
Device Sequence Number1593508
Product Code MIH
UDI-Device Identifier00733132610518
UDI-Public00733132610518
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue NumberRMT231214
Device Lot Number11889297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR